Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016, Article ID 3089298, 6 pages
http://dx.doi.org/10.1155/2016/3089298
Research Article

Real Hypersurfaces of Nonflat Complex Projective Planes Whose Jacobi Structure Operator Satisfies a Generalized Commutative Condition

School of Second Chance Delta, 57008 Thessaloniki, Greece

Received 20 May 2016; Accepted 29 June 2016

Academic Editor: Luc Vrancken

Copyright © 2016 Theocharis Theofanidis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Theocharis Theofanidis, “Real Hypersurfaces of Nonflat Complex Projective Planes Whose Jacobi Structure Operator Satisfies a Generalized Commutative Condition,” International Journal of Mathematics and Mathematical Sciences, vol. 2016, Article ID 3089298, 6 pages, 2016. https://doi.org/10.1155/2016/3089298.